# SDR UIEA2014100600473

- Difficulty date: October 6, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 45,041 hours, 5,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 46039
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD RT OVERWING EMER LIGHTS INOPERATIVE.  REPLACED BATTERY CHARGER AT L3 DOOR IAW AMM 33-52-00.  OPERATIONS CHECKED GOOD.
